MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5PDC
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during device replacement, a black stain was found to be adhered to the connector part of the extubated tube.It was indicated that it was a mold like stain was found to be adhered.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The reported condition was confirmed.A visual inspection was performed and it was observed the sample presents marks of use and the 15mm connector presents foreign material adhered to the surface of the connector.The device history record (dhr) was reviewed and no discrepancies were found.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9186626
Report Number2936999-2019-00859
Device Sequence Number3884956
Product Code JOH
UDI-Device Identifier20884522029114
UDI-Public20884522029114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Model Number4.5PDC
Device Catalogue Number4.5PDC
Device Lot Number18G0640JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1